# SDR SWIA200718557

- Difficulty date: July 30, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 25,839 hours, 36,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW "EXIT" SIGN BROKEN AT ROW 6, FLIGHT NR 5471.  REPLACED EXIT SIGN WITH A SERVICEABLE UNIT.  OPS TEST GOOD, P/N: 10-1262-1.
